# SDR DALA2017022401517

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON LOWER CENTER INTERCOSTALS OF AFT CARGO DOOR. LOWER CENTER INTERCOSTALS WERE REPLACED PER SRM 51-41-02 0G AND 51-41-05 0G.
